Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Visiting Researcher







675Huxley BuildingSouth Kensington Campus





I recently moved to the University of Vienna.

I was an NSF postdoctoral fellow, hosted at Imperial. I work in algebraic geometry, representation theory and mathematical physics. I'm particularly interested in the representation-theoretic and combinatorial structures that underlie the geometry of moduli spaces of sheaves.  

I was previously at Imperial (as a research associate and NSF postdoc) from Fall 2018-Spring 2022 and spent the year Spring 2022-Spring 2023 working at Kavli IPMU, U Tokyo. 

I received my PhD in 2018 from Columbia University, where my thesis advisor was Andrei Okounkov. 

Selected Publications

Journal Articles

Arbesfeld N, 2022, K-theoretic descendent series for Hilbert schemes of points on surfaces, Symmetry Integrability and Geometry-Methods and Applications, Vol:18, ISSN:1815-0659, Pages:1-16

Arbesfeld N, 2019, K-theoretic Donaldson–Thomas theory and the Hilbert scheme of points on a surface, Algebraic Geometry, Pages:587-625

Arbesfeld N, Johnson D, Lim W, et al., 2021, The virtual K-theory of Quot schemes of surfaces, Journal of Geometry and Physics, Vol:164, ISSN:0393-0440, Pages:1-36

Arbesfeld N, Enriquez B, 2014, ON A LOWER CENTRAL SERIES FILTRATION OF THE GROTHENDIECK-TEICHMULLER LIE ALGEBRA grt<sub>1</sub>, Moscow Mathematical Journal, Vol:15, ISSN:1609-3321, Pages:205-256

Arbesfeld N, 2013, Partial permutations avoiding pairs of patterns, Discrete Mathematics, Vol:313, ISSN:0012-365X, Pages:2614-2625

Arbesfeld N, Schiffmann O, 2012, A presentation of the deformed W_{1+\infty} algebra, Proceedings of the Conference Infinite Analysis 11—frontier of Integrability Held at the University of Tokyo, Tokyo, July 25–29, 2011, and the Conference "symmetries, Integrable Systems and Representations'' Held at the Université Claude Bernard Lyon 1, Lyon, December 13–16, 2011.

Arbesfeld N, Jordan D, 2010, New results on the lower central series quotients of a free associative algebra, Journal of Algebra, Vol:323, ISSN:0021-8693, Pages:1813-1825

More Publications